# SDR AALA20140904004

- Difficulty date: September 3, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 41,060 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS THRU OUT CABIN INOPERATIVE.  REPLACED BATTERY PACKS FOR SEAT MOUNTED EMER LIGHTS THRU OUT CABIN.  OPERATIONS CHECKED NORMAL.
